# SDR SWAA2012120710317

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 58,069 hours, 47,673 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6545871523
- Part serial: 002180
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CRACKED IN AFT LWR CORNER AT FASTENER VERIFIED HFEC.  REMOVED AND REPLACED SERVICE FORWARD DOOR PER M/M TAG 583508 P/N ON: 65-45871-523 S/N ON: 680 P/N OFF: S/N OFF: 002180
